International Journal of Mathematics and Mathematical Sciences
Volume 29 (2002), Issue 4, Pages 245-249

On the oscillation of first-order neutral delay differential equations with real coefficients

Ibrahim R. Al-Amri

Department of Mathematics, Faculty of Science, King Abdulaziz University, P.O. Box 30010, Madinah Munawarah, Saudi Arabia

Received 2 February 1999; Revised 18 November 1999

Copyright © 2002 Ibrahim R. Al-Amri. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We prove sufficient conditions for the oscillation of all solutions of a scalar first-order neutral delay differential equation x˙(t)cx˙(tτ)+i=1npix(tσi)=0 for all 0<c<1, τ, σi>0, and pi, i=1,2,,n.